Central and genus class fields and the Hasse norm theorem
Compositio Mathematica, Volume 35 (1977) no. 3, p. 281-298
@article{CM_1977__35_3_281_0,
     author = {Razar, Michael J.},
     title = {Central and genus class fields and the Hasse norm theorem},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {35},
     number = {3},
     year = {1977},
     pages = {281-298},
     zbl = {0376.12006},
     mrnumber = {466073},
     language = {en},
     url = {http://www.numdam.org/item/CM_1977__35_3_281_0}
}
Razar, Michael J. Central and genus class fields and the Hasse norm theorem. Compositio Mathematica, Volume 35 (1977) no. 3, pp. 281-298. http://www.numdam.org/item/CM_1977__35_3_281_0/

[1] E. Artin and J. Tate: Class Field Theory.

[2] J.W.S. Cassels and A. Frohlich: Algebraic Number Theory. Thompson Book Company, Washington D.C. (1967).

[3] D. Garbanati: The Hasse norm theorem for non-cyclic extensions of the rational. Proceedings of London Math. Soc. (to appear). | MR 491599 | Zbl 0404.12009

[4] D. Garbanati: The Hasse norm theorem for l-extensions of the rationals. Journal of Number Theory. (to appear) | MR 480429 | Zbl 0373.12003